Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 395462, 24 pages
http://dx.doi.org/10.1155/2012/395462
Research Article

Some Curvature Conditions on a Para-Sasakian Manifold with Canonical Paracontact Connection

1Department of Mathematics, Arts and Science Faculty, Adıyaman University, 02040 Adıyaman, Turkey
2Department of Mathematics, Arts and Science Faculty, İnönü University, 44280 Malatya, Turkey

Received 2 October 2012; Accepted 2 December 2012

Academic Editor: Jerzy Dydak

Copyright © 2012 Bilal Eftal Acet et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study canonical paracontact connection on a para-Sasakian manifold. We prove that a Ricci-flat para-Sasakian manifold with respect to canonical paracontact connection is an -Einstein manifold. We also investigate some properties of curvature tensor, conformal curvature tensor, -curvature tensor, concircular curvature tensor, projective curvature tensor, and pseudo-projective curvature tensor with respect to canonical paracontact connection on a para-Sasakian manifold. It is shown that a concircularly flat para-Sasakian manifold with respect to canonical paracontact connection is of constant scalar curvature. We give some characterizations for pseudo-projectively flat para-Sasakian manifolds.